# SDR 97UAL900312

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9025U
- Make and model: Boeing 737222
- Aircraft serial: 19063
- Engine: Pwa JT8D7B
- System (JASC): 5270 · Door Warning System
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING LIGHT CAME ON CLIMBING THROUGH 3500 FEET MSL.  PRESSURIZATION NORMAL.  LIGHT WENT OUT AFTER LANDING AND BEFORE AIRCRAFT WAS DEPRESSURIZED.  *S/D*  FOUND TARGET FOR AFT CARGO DOOR WARNING PROXIMITY SWITCH MISALIGNED. INSTALLED TARGET IN PROPER POSITION AND LIGHT OPERATES NORMAL.
